RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 27, Issue 4  


Uniformly discrete systems with optimal $L$-triangulation
N. V. Zakharova
497
Groups of linear fractional transformations generated by three elements
Yu. A. Ignatov
507
A non-two-cardinal set of stable types
T. G. Mustafin
515
Minimal varieties of semirings
S. V. Polin
527
Inequality of different metrics for trigonometric polynomials
V. V. Arestov
539
Method of cyclic descent in the problem of best approximation
A. L. Garkavi
549
Parametric method in the theory of univalent functions
V. V. Goryainov
559
Approximation of Fourier sums on classes of periodic functions that are defined by polyharmonic operators
N. N. Zaderei, A. I. Stepanets
569
Bounded divergence of trigonometric series
S. Yu. Lukashenko
583
Continuity of metric projection onto a Chebyshev subspace of finite codimension in a space of continuous functions
E. V. Oshman
597
Some vector-lattice characterizations of operators of type $RN$
O. I. Reinov
607
Averaging principal for stochastic differential equations with lag
T. A. Kuznetsova
621
The $G$-projectivity of a rational $G$-surface
M. Kh. Gizatullin
627
Separability of convex sets and the concept of convexity on the surface of a convex body
A. G. Netrebin
633
Computation of a topological invariant connected with partition of figures into subsets of smaller diameter
Ya. S. Soibel'man
647

Doctoral theses
Approximate properties of classes of periodic functions
K. I. Oskolkov
651

Letter to the editors
A. F. Sidorenko
667
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019